| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Codes |
Unintended Collision (1429); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: evfxplus-29, serial/lot #: (b)(6), ubd: 14-nov-2027, udi #: (b)(4).H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the successful implant of a transcatheter aortic valve, the paddle housing of the delivery catheter system (dcs) caught on the outflow portion of the valve while withdrawing the dcs, resulting in dislodgement.Subsequently, a non-medtronic valve was implanted in the native annulus.
Event or Problem Description
It was reported that following the successful implant of a transcatheter aortic valve, the paddle housing of the delivery catheter system (dcs) caught on the outflow portion of the valve while withdrawing the dcs, resulting in dislodgement.Subsequently, a non-medtronic (edwards sapien) valve was implanted in the native annulus.
Additional Manufacturer Narrative
Updated data: d.Suspect medical device: expiration date, lot #, udi # h4.Device mfg date h6.Eval code method pertinent to the dcs was changed from b17 to b18 corrected data - erroneously omitted from the initial 3500a medwatch: h6.Patient code pertinent to the dcs device code pertinent to the valve additional codes: annex g code pertinent to the valve eval code results eval code conclusion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.